Very dry mouth from PPI

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Noelle3
Regular Member


Date Joined Sep 2013
Total Posts : 193
   Posted 1/11/2014 2:05 PM (GMT -6)   
I was taken off Nexium and put on Lansoprazole before Christmas. I am now getting a very dry throat and as well as being awakened by burning throat from time to time at night, I am now being awakened by this and have to keep taking sips of water through the night. Also my mouth is starting to get quite sore from the dryness.

I find this side effect intolerable and can't bear to put up with another night like this so won't be taking any more of these tablets. I am really concerned that I will suffer rebound symptoms as I won't be weaning. The only other PPI left to try is Pantoprazole, but that has dry mouth as a side effect too.

I have started taking Gaviscon Advance hoping this will help with rebound.

Has anyone else suffered dry mouth from their medication and has anything else helped?

Post Edited (Noelle3) : 1/11/2014 1:22:17 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 3:28 PM (GMT -6)
There are a total of 2,972,925 posts in 326,037 threads.
View Active Threads


Who's Online
This forum has 160867 registered members. Please welcome our newest member, RAbid.
414 Guest(s), 18 Registered Member(s) are currently online.  Details
jazzgtrl4, Froggy88, Balladeer, acarined, Kent M., SickSalamander, Gemlin, redskinsfan, island time, LucyDog, 142, Pratoman, jeanneac, RAbid, ddyss, BungalowMo, U.C.Me?, Proverbs356